# SDR P5CA9700103

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK UNDER RIVET NR 2 ENGINE CORE COWL AT OUTBOARD LATCH.  REPLACED CHANNEL PER BOEING SRM'S 51-10-01 AND 51-10-02.
